MathSciNet Relay Station
MathSciNet bibliographic data
MR1804505 (2001m:60076) 60F17 (62G07)
Dindar, Zacharie Some results on increments of the partially observed empirical process. Trans. Amer. Math. Soc. 353 (2001), no. 2, 427–440 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement